Be informed of the effects of medication on hearing and balance
Heatburn, nausea, confusion, diarrhea, dizzi ness, drowsiness, hearing loss, ringing inthe ears, blurred vision, loss of coordination; mood or mental changes: these are some of the possible side effects of...Aspirin.
It shouldn’t be surprising that many commonly prescribed medications are potentially hazardous to the ears
As we learn how to improve and prolong life with amazing scientific breakthroughs in pharmaceuticals, wemust also be aware that the medications being offered may cause other health issues.
Some of those side effects include: Hearing loss Hyperacusis (sensitivity to sound) Blood pressure increase Water retentionTinnitus (ringing in the ears in the absence of sound) Roaring in the ears Vertigo (a sensation that the world is moving) Capillary fragility
Some of these side effectsrelate directly to hearing and balance.
The point of this story is not toworry you about the possibility of side effects your medications might cause
If you have concerns about yourhearing or balance, or are noticing something different with your hearing or balance system when taking a medication, talk to your doctor about it.